# SDR ASOA201000534

- Difficulty date: April 10, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N682BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7691
- Aircraft time: 15,142 hours, 13,413 cycles
- Engine: Ge CF343B1
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C/A & F/O FLASHILGHT INOP.  REPLACED BATTERIES CA/FO FLASHLIGHTS IAW AMM 25-60-00.  (CLOSED)
